Symmetric perturbation of a self-adjoint operator
Palabras clave:
Complex Hilbert, self-adjoint operator, Symmetric perturbation (es)Descargas
We give a proof, which is valid in both real and complex Hilbert spaces, of the following result: If A is self-adjoint, B is symmetric D(B) ⊃ D(A), || Bx|| < a ||x|| + ||Ax|| for x∈ D(A), then A+bB is self-adjoint for [Formula]
Cómo citar
APA
Rao, D. K. (1973). Symmetric perturbation of a self-adjoint operator. Revista Colombiana de Matemáticas, 7(2), 81–84. https://revistas.unal.edu.co/index.php/recolma/article/view/31888
ACM
[1]
Rao, D.K. 1973. Symmetric perturbation of a self-adjoint operator. Revista Colombiana de Matemáticas. 7, 2 (abr. 1973), 81–84.
ACS
(1)
Rao, D. K. Symmetric perturbation of a self-adjoint operator. rev.colomb.mat 1973, 7, 81-84.
ABNT
RAO, D. K. Symmetric perturbation of a self-adjoint operator. Revista Colombiana de Matemáticas, [S. l.], v. 7, n. 2, p. 81–84, 1973. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/31888. Acesso em: 2 abr. 2025.
Chicago
Rao, Duggirala K. 1973. «Symmetric perturbation of a self-adjoint operator». Revista Colombiana De Matemáticas 7 (2):81-84. https://revistas.unal.edu.co/index.php/recolma/article/view/31888.
Harvard
Rao, D. K. (1973) «Symmetric perturbation of a self-adjoint operator», Revista Colombiana de Matemáticas, 7(2), pp. 81–84. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/31888 (Accedido: 2 abril 2025).
IEEE
[1]
D. K. Rao, «Symmetric perturbation of a self-adjoint operator», rev.colomb.mat, vol. 7, n.º 2, pp. 81–84, abr. 1973.
MLA
Rao, D. K. «Symmetric perturbation of a self-adjoint operator». Revista Colombiana de Matemáticas, vol. 7, n.º 2, abril de 1973, pp. 81-84, https://revistas.unal.edu.co/index.php/recolma/article/view/31888.
Turabian
Rao, Duggirala K. «Symmetric perturbation of a self-adjoint operator». Revista Colombiana de Matemáticas 7, no. 2 (abril 1, 1973): 81–84. Accedido abril 2, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/31888.
Vancouver
1.
Rao DK. Symmetric perturbation of a self-adjoint operator. rev.colomb.mat [Internet]. 1 de abril de 1973 [citado 2 de abril de 2025];7(2):81-4. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/31888
Descargar cita
Visitas a la página del resumen del artículo
109
Descargas
Licencia
Derechos de autor 1973 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.